RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Aleksandryan, Rafael Aramovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 5

Number of views:
This page:269
Abstract pages:1242
Full texts:397
References:46

http://www.mathnet.ru/eng/person22499
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/224103

Publications in Math-Net.Ru
1965
1. R. A. Aleksandryan, “Construction of a complete set of solutions of the homogeneous Dirichlet problem for the equation of the oscillations of a string”, Dokl. Akad. Nauk SSSR, 162:2 (1965),  247–250  mathnet  mathscinet  zmath
2. R. A. Aleksandryan, “Spectral expansion of arbitrary self-adjoint operators in eigenfunctionals”, Dokl. Akad. Nauk SSSR, 162:1 (1965),  11–14  mathnet  mathscinet  zmath
1960
3. R. A. Aleksandryan, “Discontinuous solutions of the first boundary value problem for the equation of the vibrating string”, Dokl. Akad. Nauk SSSR, 134:3 (1960),  503–506  mathnet  mathscinet  zmath
4. R. A. Aleksandryan, “Operators generated by systems of differential equations of Sobolev type”, Dokl. Akad. Nauk SSSR, 131:3 (1960),  471–474  mathnet  mathscinet  zmath
5. R. A. Aleksandryan, “Spectral properties of operators arising from systems of differential equations of Sobolev type”, Tr. Mosk. Mat. Obs., 9 (1960),  455–505  mathnet  mathscinet  zmath

1982
6. R. A. Aleksandryan, J. Brilla, S. L. Sobolev, “Seventh Soviet-Czechoslovak Seminar on Applications of Methods of Function Theory and Functional Analysis for Problems of Mathematical Physics”, Uspekhi Mat. Nauk, 37:5(227) (1982),  227–233  mathnet
1979
7. P. S. Aleksandrov, R. A. Aleksandryan, V. M. Babich, N. S. Bakhvalov, O. V. Besov, L. V. Kantorovich, V. I. Lebedev, V. N. Maslennikova, O. A. Oleinik, S. V. Uspenskii, “Sergei L'vovich Sobolev (on his seventieth birthday)”, Uspekhi Mat. Nauk, 34:1(205) (1979),  3–15  mathnet  mathscinet; Russian Math. Surveys, 34:1 (1979), 3–17
1959
8. R. A. Aleksandryan, V. Karabegov, “Meeting on Differential Equations in Yerevan”, Uspekhi Mat. Nauk, 14:2(86) (1959),  259–261  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019